Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces
HTML articles powered by AMS MathViewer

by M. Cristina Costoya-Ramos PDF
Proc. Amer. Math. Soc. 131 (2003), 637-645 Request permission

Abstract:

Soit $X$ un espace ayant le type d’homotopie rationnelle d’un produit de sphères impaires. Si, pour tout nombre premier $p$, la LS-catégorie de tous les $p$-localisés de $X$ est majorée par $n$, nous montrons que la LS-catégorie de $X$ est majorée par $n+1$. Si $Y$ est un élément dans le genre de Mislin de $X$, nous en déduisons: $|{\operatorname {cat}} (Y) - {\operatorname {cat}}(X) |\leq 1$. Dans le cas d’un $H$-espace $X$ de rang 2, nous avons exactement ${\operatorname {cat}} (X) = {\operatorname {cat}}(Y)$, pour tout espace $Y$ dans le genre de $X$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55M30, 55P60, 55P62
  • Retrieve articles in all journals with MSC (2000): 55M30, 55P60, 55P62
Additional Information
  • M. Cristina Costoya-Ramos
  • Affiliation: U.F.R. de Mathématiques, U.M.R. 8524, Université de Lille 1, 59655 Villeneuve d’Ascq Cedex, France – and – Département de Mathématiques, Ecole Polytechnique Fédérale de Lausanne, CH-1015 Lausanne, Switzerland
  • Email: costoya@gat.univ-lille1.fr, costoya@masg1.epfl.ch
  • Received by editor(s): June 11, 2001
  • Received by editor(s) in revised form: September 11, 2001
  • Published electronically: June 3, 2002
  • Communicated by: Paul Goerss
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 637-645
  • MSC (2000): Primary 55M30, 55P60, 55P62
  • DOI: https://doi.org/10.1090/S0002-9939-02-06533-4
  • MathSciNet review: 1933357